# SDR DALA2021071203919

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 59,861 hours, 7,834 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Slide Ice Protec
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 FWD FA PANEL MESSAGE - SLIDE ICE PROTECTION INOP. DOORS 3L/3R. CORRECTIVE ACTION: UPON ARRIVAL NO MSG NOTED. NO CURRENT FAULTS. OK FOR SERVICE. (7324994)
